About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 784761, 10 pages
http://dx.doi.org/10.1155/2013/784761
Research Article

Limit-Point/Limit-Circle Results for Superlinear Damped Equations

1Faculty of Science, Masaryk University Brno, Kotlářská 2, 611 37 Brno, Czech Republic
2Department of Mathematics, University of Tennessee at Chattanooga, Chattanooga, TN 37403, USA

Received 15 April 2013; Accepted 6 September 2013

Academic Editor: Allan Peterson

Copyright © 2013 M. Bartušek and John R. Graef. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The authors study the nonlinear limit-point and limit-circle properties for second-order nonlinear damped differential equations of the form where , , and . Examples to illustrate the main results are included.